Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 726387, 9 pages
http://dx.doi.org/10.1155/2013/726387
Research Article

Cyclic Contractions and Fixed Point Results via Control Functions on Partial Metric Spaces

1Department of Mathematics, Disha Institute of Management and Technology, Satya Vihar, Vidhansabha-Chandrakhuri Marg, Mandir Hasaud, Raipur, Chhattisgarh 492101, India
2Faculty of Mathematics, University of Belgrade, Studentski trg 16, 11000 Beograd, Serbia

Received 23 August 2012; Revised 31 October 2012; Accepted 14 November 2012

Academic Editor: Seenith Sivasundaram

Copyright © 2013 Hemant Kumar Nashine and Zoran Kadelburg. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. A. Kirk, P. S. Srinivasan, and P. Veeramani, “Fixed points for mappings satisfying cyclical contractive conditions,” Fixed Point Theory, vol. 4, no. 1, pp. 79–89, 2003. View at Google Scholar · View at MathSciNet
  2. M. Păcurar and I. A. Rus, “Fixed point theory for cyclic φ-contractions,” Nonlinear Analysis, vol. 72, no. 3-4, pp. 1181–1187, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  3. E. Karapınar, “Fixed point theory for cyclic weak ϕ-contraction,” Applied Mathematics Letters, vol. 24, no. 6, pp. 822–825, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  4. E. Karapinar, M. Jleli, and B. Samet, “Fixed point results for almost generalized cyclic (Ψ, ϕ)-weak contractive type mappings with applications,” Abstract and Applied Analysis, vol. 2012, Article ID 917831, 17 pages, 2012. View at Google Scholar · View at MathSciNet
  5. E. Karapinar and K. Sadarangani, “Fixed point theory for cyclic (φ-ψ)-contractions,” Fixed Point Theory and Applications, vol. 2011, article 69, 2011. View at Google Scholar · View at MathSciNet
  6. E. Karapinar and S. Moradi, “Fixed point theory for cyclic genetalized (ϕ, ϕ)-contraction mappings,” Annali Dell'Universita' di Ferrara. In press. View at Publisher · View at Google Scholar
  7. E. Karapinar and H. K. Nashine, “Fixed point theorem for cyclic weakly Chatterjea type contractions,” Journal of Applied Mathematics, vol. 2012, Article ID 165698, 15 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. E. Karapinar and H. K. Nashine, “Fixed point theorems for Kanaan type cyclic weakly contractions,” Nonlinear Analysis and Optimization. In press.
  9. H. K. Nashine, “Cyclic generalized ψ-weakly contractive mappings and fixed point results with applications to integral equations,” Nonlinear Analysis, vol. 75, no. 16, pp. 6160–6169, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. G. Matthews, “Partial metric topology,” Annals of the New York Academy of Sciences, vol. 728, pp. 183–197, 1994, Proceedings of the 8th Summer Conference on General Topology and Applications. View at Google Scholar · View at MathSciNet
  11. R. Heckmann, “Approximation of metric spaces by partial metric spaces,” Applied Categorical Structures, vol. 7, no. 1-2, pp. 71–83, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Oltra and O. Valero, “Banach's fixed point theorem for partial metric spaces,” Rendiconti dell'Istituto di Matematica dell'Università di Trieste, vol. 36, no. 1-2, pp. 17–26, 2004. View at Google Scholar · View at MathSciNet
  13. O. Valero, “On Banach fixed point theorems for partial metric spaces,” Applied General Topology, vol. 6, no. 2, pp. 229–240, 2005. View at Google Scholar · View at MathSciNet
  14. H.-P. A. Künzi, H. Pajoohesh, and M. P. Schellekens, “Partial quasi-metrics,” Theoretical Computer Science, vol. 365, no. 3, pp. 237–246, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. Bukatin, R. Kopperman, S. Matthews, and H. Pajoohesh, “Partial metric spaces,” American Mathematical Monthly, vol. 116, no. 8, pp. 708–718, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. Romaguera, “A Kirk type characterization of completeness for partial metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 493298, 6 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  17. D. Ilić, V. Pavlović, and V. Rakočević, “Some new extensions of Banach's contraction principle to partial metric space,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1326–1330, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  18. D. Ilić, V. Pavlović, and V. Rakočević, “Extensions of the Zamfirescu theorem to partial metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 801–809, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. E. Karapinar, “Generalizations of Caristi Kirk's theorem on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 4, 2011. View at Google Scholar · View at MathSciNet
  20. C. Di Bari, Z. Kadelburg, H. K. Nashine, and S. Radenović, “Common fixed points of g-quasicontractions and related mappings in 0-complete partial metric spaces,” Fixed Point Theory and Applications, vol. 2010, article 113, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  21. K. P. Chi, E. Karapınar, and T. D. Thanh, “A generalized contraction principle in partial metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 5-6, pp. 1673–1681, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  22. L. Ćirić, B. Samet, H. Aydi, and C. Vetro, “Common fixed points of generalized contractions on partial metric spaces and an application,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2398–2406, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  23. E. Karapinar, “Weak ϕ-contraction on partial metric spaces,” Journal of Computational Analysis and Applications, vol. 14, no. 2, pp. 206–210, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  24. E. Karapınar and U. Yüksel, “Some common fixed point theorems in partial metric spaces,” Journal of Applied Mathematics, vol. 2011, Article ID 263621, 16 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  25. E. Karapinar, “A note on common fixed point theorems in partial metric spaces,” Miskolc Mathematical Notes, vol. 12, no. 2, pp. 185–191, 2011. View at Google Scholar · View at MathSciNet
  26. S. Romaguera, “Fixed point theorems for generalized contractions on partial metric spaces,” Topology and Its Applications, vol. 159, no. 1, pp. 194–199, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  27. H. K. Nashine and E. Karapinar, “Fixed point results in orbitally complete partial metric spaces,” Bulletin of the Malaysian Mathematical Sciences Society. In press.
  28. H. Aydi, “Fixed point theorems for generalized weakly contractive condition in ordered partial metric spaces,” Journal of Nonlinear Analysis and Optimization, vol. 2, no. 2, pp. 269–284, 2011. View at Google Scholar · View at MathSciNet
  29. H. Aydi, “Common fixed point results for mappings satusfying (Ψ, ϕ)-weak contractions in ordered partial metric spaces,” International Journal of Mathematics and Statistics, vol. 12, pp. 53–64, 2012. View at Google Scholar · View at MathSciNet
  30. H. Aydi, E. Karapınar, and W. Shatanawi, “Coupled fixed point results for (ψ,φ)-weakly contractive condition in ordered partial metric spaces,” Computers & Mathematics with Applications, vol. 62, no. 12, pp. 4449–4460, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  31. S. Romaguera, “Matkowski's type theorems for generalized contractions on (ordered) partial metric spaces,” Applied General Topology, vol. 12, no. 2, pp. 213–220, 2011. View at Google Scholar · View at MathSciNet
  32. B. Samet, “Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces,” Nonlinear Analysis, vol. 72, no. 12, pp. 4508–4517, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  33. B. Samet, M. Rajović, R. Lazović, and R. Stoiljković, “Common fixed point results for nonlinear contractions in ordered partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 71, 2011. View at Publisher · View at Google Scholar
  34. H. K. Nashine, Z. Kadelburg, and S. Radenović, “Common fixed point theorems for weakly isotone increasing mappings in ordered partial metric spaces,” Mathematical and Computer Modelling. In press. View at Publisher · View at Google Scholar
  35. H. K. Nashine, Z. Kadelburg, S. Radenović, and J. K. Kim, “Fixed point theorems under Hardy-Rogers weak contractive conditions on 0-complete ordered partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 180, 2012. View at Google Scholar
  36. D. Paesano and P. Vetro, “Suzuki's type characterizations of completeness for partial metric spaces and fixed points for partially ordered metric spaces,” Topology and Its Applications, vol. 159, no. 3, pp. 911–920, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  37. C. Di Bari and P. Vetro, “Fixed points for weak ϕ-contractions on partial metric spaces,” International Journal of Contemporary Mathematical Sciences, vol. 1, pp. 5–12, 2011. View at Google Scholar
  38. M. Abbas, T. Nazir, and S. Romaguera, “Fixed point results for generalized cyclic contraction mappings in partial metric spaces,” Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales A, vol. 106, pp. 287–297, 2012. View at Google Scholar
  39. R. P. Agarwal, M. A. Alghamdi, and N. Shahzad, “Fixed point theory for cyclic generalized contractions in partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 40, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  40. E. Karapınar and I. S. Yuce, “Fixed point theory for cyclic generalized weak φ-contraction on partial metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 491542, 12 pages, 2012. View at Google Scholar · View at MathSciNet
  41. E. Karapinar, N. Shobkolaei, S. Sedghi, and S. M. Vaezpour, “A common fixed point theorem for cyclic operators in partial metric spaces,” Filomat, vol. 26, pp. 407–414, 2012. View at Google Scholar
  42. M. S. Khan, M. Swaleh, and S. Sessa, “Fixed point theorems by altering distances between the points,” Bulletin of the Australian Mathematical Society, vol. 30, no. 1, pp. 1–9, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  43. B. S. Choudhury, “Unique fixed point theorem for weak C-contractive mappings,” Kathmandu University Journal of Science, Engineering and Technology, vol. 5, pp. 6–13, 2009. View at Google Scholar
  44. A. G. B. Ahmad, Z. M. Fadail, H. K. Nashine, Z. Kadelburg, and S. Radenović, “Some new common fixed point results through generalized altering distances on partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 120, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  45. H. Aydi, “A common fixed point result by altering distances involving a contractive condition of integral type in partial metric spaces,” Demonstratio Mathematica. In press.
  46. T. Abdeljawad, E. Karapınar, and K. Taş, “Existence and uniqueness of a common fixed point on partial metric spaces,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1900–1904, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  47. E. Karapınar and I. M. Erhan, “Fixed point theorems for operators on partial metric spaces,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1894–1899, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  48. M. A. Petric, “Best proximity point theorems for weak cyclic Kannan contractions,” Filomat, vol. 25, no. 1, pp. 145–154, 2011. View at Publisher · View at Google Scholar